# SDR REXA201100691

- Difficulty date: October 8, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 19,912 hours, 17,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT'S FLASHLIGHT INOP.  REMOVED AND REPLACED CAPTS FLASHLIGHT IAW AMM 25-61-04.  PART EFFECTIVITY VERIFIED, OP/C GOOD.
